Journal of Applied Mathematics and Statistical Applications

Short Communication - Journal of Applied Mathematics and Statistical Applications (2018) Volume 2, Issue 1

A new approach for solving linear equations with first order through derivatives

This paper proposes a simple method to solve the first order linear equations, the proposed method is equivalent to classical Cramer’s rule for solving general systems of 2 linear equations, then it describes if there is a relationship between this method and the derivatives. The results show that there is a possible relationship between the method presented in this paper and the derivatives. Furthermore, we can use the first derivative to solve linear equations with first order.

Author(s): Rami Obeid

Abstract Full Text PDF